Publication
Title
Single-variable reaction systems: deterministic and stochastic models
Author
Abstract
Language
English
Source (journal)
Mathematical biosciences. - New York, N.Y.
Publication
New York, N.Y. : 2010
ISSN
0025-5564
Volume/pages
227:2(2010), p. 105-116
ISI
000282727200003
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Project info
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 01.03.2012
Last edited 01.09.2018
To cite this reference